BusinessWorld

Doctor Myasnikov called drooping eyelids a dangerous consequence of Botox


Doctor and TV presenter Alexander Myasnikov spoke about the unpleasant consequences that can be encountered after the Botox procedure.

In his Telegram channel, he explained that harm to health can be caused if the procedure is performed by a low-skilled specialist.

“If the drug is used correctly, the side effects are very moderate: swelling at the injection site, headache or a feeling of slight malaise,” Myasnikov said.

He also warned that after Botox injections, drooping of the eyebrows or upper eyelids is possible.

Nutritionist Daria Rusanova said that constant fatigue and mild melancholy in the fall may indicate a weakened immune system. More details read the material Public News Service.

Message Doctor Myasnikov called drooping eyelids a dangerous consequence of Botox appeared first on Public news service.

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button